like if i go to school on the weekdays and when i dont go to school can i stop taking the medican? what will it do to me besides the sideaffects. will the medican completly work 100% for me? things like that...
Hello. No, you should take the focalin as directed. Any stopping the dose, will cause your body chemistry, to go into a spin of sorts. And no the medication will not be close to working to its full potential. Best you talk to your doctor if you are thinking of not taking it on the weekends. This type of drug is not like taking a aspirin to cure a headache, it works on your brain and it alters your brains manner of thinking as well as emotions. Best to you,pledge
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 2 answers
Posted 13 Aug 2011 • 1 answer
Posted 9 Apr 2012 • 1 answer
Posted 26 Aug 2012 • 1 answer
Posted 22 Apr 2013 • 1 answer